Both medications may be necessary, but, if he feels worse with the paxil, he should let the doctor know immediately. When a person is depressed, they are often given an anti depressant and sometimes a medication that was originally used to treat something else, but had a positive reaction for something totally different. The trileptal is an anti seizure med, but I have seen some of those used to augment an anti depressant in these posts. Have either medication been added recently, was it noticeable to you whether he seemed better on it, or without it. How does you husband say he feels on both, is it better or worse. He should talk to the doctor who prescribed them and if it is necessary to come off the paxil, ask for instructions on how to step down the dose until he is off.
I am wondering what makes you ask this question and what his condition is. The doctor has put him on these for a reason... you should not make this decission without including him (Dr.)... Trileptal is a mood stabilizer--keeps us from both mania and depression if you are bipolar or it is an anti seizure med... in either case--do not remove this from use without Dr. consent, as you must taper down from it... dangerous not to.
the paxil is for depression... which bipolar people should only take on a temporary basis, I have been told... as it could throw a bipolar into mania.
Again, I do not know your husband's diagnosis, so hard to answer.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My son takes 450mg of Trileptal, he just scratched his eye is there anything I can give him for pain
Posted 5 Mar 2012 • 1 answer
Posted 19 Nov 2012 • 1 answer
Posted 30 Sep 2013 • 1 answer
Posted 16 Jun 2015 • 1 answer
Posted 19 Mar 2016 • 1 answer